sexologist-icon
Ipill periods
Please read this carefully Took an ipill on the 21st June after 7 days that is the 29th June I had bleeding for 4 days with cramps felt just like my period. Since then I haven't got my periods took a home pregnancy test it was negative do I still have to worry ?
113 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Delayed cycle mostly seems to be due to consumption of I-pill. For further details and suggestions feel free to reach out to me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pregnancy unlikely Your delayed cycles may be due to ipil Get beta HCG done to be more sure
Next Steps
visit a gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.